# SDR CA951206004

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150H
- Engine: Cont O200A
- System (JASC): 7414 · Magneto/Distributor
- Part: Gasket
- Part number: 62224
- Condition: Failed
- Location: Mag Mount Base
- Part time: 24 hours
- Component: Slick, 4301
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN)PILOT REPORTED HIGH MAG DROP DURING RUN-UP.  MAGNETO WAS INSTALLED WITH THE WRONG GASKET RESULTING IN THE MAGNETO BEING LOOSE ON ITS MOUNT BASE AND CAUSING THE MAGNETO TO OPERATE OUT OF TIME.  CORRECT GASKET SHOULD HAVE BEEN P/N 534750.  N.B.  THIS PROBLEM WAS ADDRESSED IN FEED-BACK MAGAZINE 1/95, PAGE 7.
